I am a 22 year old female with a history of asthma since the age of two. In December, I was treated for what my asthma doctor thought was pneumonia. I was out of town, and was unable to make it to an appointment, so I did not have a chest X-ray or anything to verify this. He called in Biaxin and prednisone to a pharmacy nearby until I made it back into town for an appointment. I also have asthma, so the symptoms were really serious and my albuterol, both my inhaler and my nebulizer, were not working. While taking Biaxin and prednisone, I did start to feel better, so when I went to see my asthma dactor after returning to town, I told him that everything seemed to be getting better. As soon as I finished the ten day course of antibiotics, however, I began having difficulty breathing again. I had chest x-rays and blood work done (CBC, Chem-7, TSH, Vitamin D, and a D-dimer) in order to determine why I was still having trouble breathing and why I am feeling more and more exhausted. The only abnormal lab was a slightly decreased vitamin D level. Now, every time I try to exercise, I experience a sharp, stabbing, burning pain from my throat down my bronchiole tubes. I even feel it under my tongue. It becomes really hard to breath due to a sharp pain on inhalation, and I need to sit down for about an hour for it to go away, even if I only ran a block or two. I do not feel like the symptoms are related to my asthma, as I have never experienced anything like this in my 20 years as an asthmatic. I also feel pain in my ears followed by dizziness, and I have been getting headaches more frequently. I then feel really weak and am barely able to walk. I have also noticed that my lymph nodes have been swolled since December, and that I occasionally have what looks like blisters on my throat that come and go. Since I have been to two doctors for these symptoms and no one has been able to figure out what is going on, I thought I would see what responses I get here and hope that it helps. What do these symptoms correlate to?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.